# SDR CA050831006

- Difficulty date: August 30, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 168 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AN OIL SMELL WERE DETECTED IN THE CABIN DURING FLIGHT.  BLEED AIR FROM THE NR 1 ENGINE WAS SHUT OFF AND THE SMELL REDUCED.  THE AIRCRAFT COMPLETED THE PLANNED FLIGHT.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
